# SDR 04071305

- Difficulty date: March 11, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- Aircraft time: 24,247 hours, 24,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY TRACK LIGHTS INOP.  REPLACED THE NR 1 EMERGENCY BATTERY PACK AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS RETURNED TO SERVICE.
